Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On arithmetical classes not closed under direct union


Author: Kurt Bing
Journal: Proc. Amer. Math. Soc. 6 (1955), 836-846
MSC: Primary 02.0X
MathSciNet review: 0072086
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. C. C. McKinsey, The decision problem for some classes of sentences without quantifiers, J. Symbolic Logic 8 (1943), 61–76. MR 0008991 (5,85a)
  • [2] Alfred Horn, On sentences which are true of direct unions of algebras, J. Symbolic Logic 16 (1951), 14–21. MR 0040233 (12,662a)
  • [3] R. C. Lyndon, Review of 2, J. Symbolic Logic vol. 16 (1951) pp. 216-217.
  • [4] Alfred Tarski, Some notions and methods on the borderline of algebra and metamathematics, Proceedings of the International Congress of Mathematicians, Cambridge, Mass., 1950, vol. 1, Amer. Math. Soc., Providence, R. I., 1952, pp. 705–720. MR 0045068 (13,521b)
  • [5] -, Universal arithmetical classes of mathematical systems, Bull. Amer. Math. Soc. Abstract 59-4-500.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.0X

Retrieve articles in all journals with MSC: 02.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1955-0072086-0
PII: S 0002-9939(1955)0072086-0
Article copyright: © Copyright 1955 American Mathematical Society